Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 495, NWS Jackson, MS

August 10, 2012Adams County, Franklin County, Jefferson County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 10, 2012, 6:25 PM CDT for Adams County, Franklin County, Jefferson County, Mississippi. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2012, 6:25 PM CDT (23:25 UTC)
Expired
Aug 10, 2012, 7:02 PM CDT
In force
37 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Adams County, MS, Franklin County, MS, Jefferson County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 989 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
989 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WUUS54 KJAN 102325
SVRJAN
MSC001-037-063-110030-
/O.NEW.KJAN.SV.W.0495.120810T2325Z-120811T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT FRI AUG 10 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
  WESTERN FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI...
  EASTERN JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI...

* UNTIL 730 PM CDT

* AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM RED LICK TO STAMPLEY TO 7 MILES SOUTHWEST OF STANTON MOVING
  SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FAYETTE...CRANFIELD...MCNAIR...HAMBURG...KIRBY...GARDEN CITY AND
  NEW HOPE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3134 9115 3136 9122 3163 9126 3164 9113
      3182 9098 3161 9078 3134 9095 3135 9098
      3133 9098 3134 9102 3132 9106 3132 9112
TIME...MOT...LOC 2326Z 314DEG 13KT 3180 9103 3162 9114
          3155 9131

$$

BK
2 follow-up statements
998 
WWUS54 KJAN 102344
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
644 PM CDT FRI AUG 10 2012

MSC037-063-102353-
/O.CAN.KJAN.SV.W.0495.000000T0000Z-120811T0030Z/
JEFFERSON MS-FRANKLIN MS-
644 PM CDT FRI AUG 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN AND JEFFERSON 
COUNTIES IS CANCELLED...

LAT...LON 3136 9122 3163 9126 3163 9122 3163 9116
      3139 9115 3138 9116 3134 9116
TIME...MOT...LOC 2343Z 340DEG 8KT 3157 9123 3156 9133

$$

MSC001-110030-
/O.CON.KJAN.SV.W.0495.000000T0000Z-120811T0030Z/
ADAMS MS-
644 PM CDT FRI AUG 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT 
FOR ADAMS COUNTY...

AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM VIDALIA TO STANTON MOVING SOUTH AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRANFIELD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3136 9122 3163 9126 3163 9122 3163 9116
      3139 9115 3138 9116 3134 9116
TIME...MOT...LOC 2343Z 340DEG 8KT 3157 9123 3156 9133

$$

BK
744 
WWUS54 KJAN 110002
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
702 PM CDT FRI AUG 10 2012

MSC001-110013-
/O.CAN.KJAN.SV.W.0495.000000T0000Z-120811T0030Z/
ADAMS MS-
702 PM CDT FRI AUG 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY IS CANCELLED...

LAT...LON 3136 9122 3163 9126 3163 9122 3163 9116
      3139 9115 3138 9116 3134 9116
TIME...MOT...LOC 0003Z 340DEG 8KT 3153 9121 3152 9131

$$

BK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:01 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Aug 10, 4:01 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT FRI AUG 10 2012

.SHORT TERM...TODAY THROUGH MONDAY MORNING

SHOWERS AND THUNDERSTORM DEVELOPMENT IS ONGOING WITH INCREASING
COVERAGE EXPECTED THROUGH THIS AFTERNOON AND EARLY EVENING.

LATEST VIS SAT REVEALING MANY LINEAR CUMULUS CONGESTUS BANDS ACROSS
NORTH AND CENTRAL MS EXTENDING SW INTO SE AR/NE LA AS A SLOWLY MOVING
COOL FRONT IS POSITIONED ALONG A RUSTON, LA TO CLARKSDALE TO CORINTH,
MS LINE. LATEST SFC OBS AND VIS SAT ALSO INDICATE SFC LOW PRESENT
ACROSS N MS ALONG WITH NWP DEPICTING 25-35 KT EFFECTIVE BULK SHEAR.
THIS LOW-LEVEL CONVERGENCE COUPLED WITH MUCAPE VALUES ~3000 J/KG AND
UPPER-LVL FLOW WILL SUPPORT SOME STRONG TO SEVERE STORMS THIS
AFTERNOON AND EARLY EVENING. MAIN RISKS CONTINUE TO BE DAMAGING WINDS
OF 60 MPH, QUARTER SIZED HAIL, FREQUENT LIGHTNING, AND HEAVY
RAINFALL. WITH DECENT UPPER-LVL FLOW, SOME LINEAR ORGANIZATION COULD
OCCUR WITH THESE STORMS AND ENHANCE THE STRONG WIND RISK THROUGH
EARLY EVENING FOR AREAS SOUTH AND EAST OF THE NATCHEZ TRACE.

STORM ACTIVITY WILL PUSH SE AND DIMINISH IN STRENGTH THROUGH MID TO
LATE EVENING WITH SOME STORMS POSSIBLY LINGERING ACROSS SW AREAS
TOWARDS MIDNIGHT AS S/WV ENERGY LAGS ACROSS LA/TX.

THE WEEKEND FORECAST HAS COME A BIT MORE INTO FOCUS BUT SOME
QUESTIONS REMAIN. THE BIGGEST QUESTION IS: HOW FAR/FAST WILL THE COOL
FRONT PUSH SOUTHWARD? THE GFS HAS BEEN THE MOST BULLISH, YET
PERSISTENT ON BRINGING THE FRONT ALL THE WAY THROUGH THE ARKLAMISS BY
MID-DAY DAY SATURDAY. THE NAM AND NEW EC CONTINUE TO HOLD THE FRONT UP
ACROSS THE I-20 CORRIDOR THROUGH THE WEEKEND. THE SREF PROBS FOR
THE 65F ISODROSOTHERM LOCATION IS SPLIT INTO NORTHERN AND SOUTHERN
CAMPS. HAVE LEANED TOWARD THE MEAN ENSEMBLE APPROACH THIS PACKAGE.
STATING THAT...SOME ISOLATED GENERAL THUNDERSTORMS APPEAR POSSIBLE
ACROSS SRN AREAS SATURDAY AND SUNDAY WITH CENTRAL AND NORTHERN AREAS
REMAINING DRY, COOLER, WITH MORE COMFORTABLE HUMIDITY VALUES.

BY LATE SUNDAY INTO MONDAY MORNING...ANOTHER DEEP S/WV IS PROGGED TO
DROP OUT OF THE UPPER MS VLY...ALLOWING FOR MOISTURE TO RETURN BACK
INTO THE REGION. GREATER COVERAGE OF SHOWERS AND STORMS LOOK TO BE ON
TAP FOR MONDAY AFTN.

FOR FORECAST ELEMENTS THIS PERIOD...DROPPED HIGHS 1-2F THIS
AFTERNOON DUE TO THE CLOUD COVER AND GENERALLY FOLLOWED MAV GUIDANCE
WITH 1-2F DROPS TO SATURDAY'S HIGHS. LOWS WERE MASSAGED TOWARDS
ENSEMBLE MEAN WITH A SLIGHT GFS WEIGHT. SHOULD BE QUITE COMFORTABLE
REGARDLESS, AS LOWS DROP AT LEAST THE MID 60S ON SUNDAY MRNG. /ALLEN/

&&

.AVIATION...VFR CLOUD LAYERS 3-6K FEET WILL DOMINATE THE AREA
THROUGH 02Z AHEAD OF A WEAKENING FRONTAL ZONE PUSHING THROUGH THE
HIGHWAY 82 CORRIDOR. LIGHT SWLY SURFACE FLOW OF 6-11KTS WILL SLOWLY
BECOME WNW...THEN NWLY LESS THAN 8KTS TONIGHT AND NLY 6-10KTS
SATURDAY MORNING. ISOLATED/LOCALLY SCATTERED TSRA AHEAD OF THE
FRONTAL ZONE SHOULD INCREASE THROUGH EARLY EVENING ACROSS THE
NATCHEZ TRACE PARKWAY CORRIDOR BEFORE DRYING OFF ABOUT 01-03Z. THE
OVERALL VFR CONDITIONS MAY BE INTERRUPTED LATE TONIGHT IN PATCHY FOG
08-13Z BUT RESUME BY 14Z SATURDAY FOLLOWED BY ONLY A SCATTERING OF
CLOUD LAYERS ABOVE 5K FEET 17-23Z. /40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  88  64  93 /  18   4   0   4
MERIDIAN      68  88  61  91 /  25   9   0   4
VICKSBURG     64  88  63  91 /  16   3   0   4
HATTIESBURG   72  91  66  95 /  38  19   5   6
NATCHEZ       68  88  64  91 /  34   9   0   5
GREENVILLE    64  88  63  92 /   6   2   0   4
GREENWOOD     63  87  61  92 /   7   2   0   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN/40
Hazardous weather outlook, Aug 10, 2:10 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT FRI AUG 10 2012

LAZ015-016-023>026-MSZ027>033-036>039-042>066-072>074-111915-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-
ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
210 PM CDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL MISSISSIPPI AND
NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND SATURDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
EARLY THIS EVENING WITH DAMAGING WINDS TO 60 MPH...FREQUENT LIGHTNING
STRIKES AND LOCALLY HEAVY RAINFALL. THE ACTIVITY SHOULD DIMINISH BY
AROUND 8 PM AS A SLOWING COLD FRONT PUSHES IN FROM THE NORTH AND DRIER
AIR INFILTRATES THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...SHOULD NOT BE NEEDED THROUGH THURSDAY.

ARZ074-075-LAZ007>009-MSZ018-019-025-026-034-035-040-041-111915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
210 PM CDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...
THE DELTA OF MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

40

In the hours before

Special weather statement, Aug 10, 5:13 PM CDT, 1 hour 12 minutes before
MSZ055-064-065-102245-
SIMPSON MS-JEFFERSON DAVIS MS-COVINGTON MS-
513 PM CDT FRI AUG 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT FRI AUG 10 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER CLEM AT 513 PM CDT...MOVING EAST AT 20 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN COVINGTON...NORTHERN JEFFERSON DAVIS AND
SOUTHEASTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3166 8993 3184 8989 3181 8966 3179 8966
      3178 8962 3156 8968
TIME...MOT...LOC 2213Z 281DEG 17KT 3173 8981

BK
Special weather statement, Aug 10, 5:16 PM CDT, 1 hour 9 minutes before
LAZ025-102245-
TENSAS LA-
516 PM CDT FRI AUG 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT FRI AUG 10 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES SOUTHWEST OF NEWLIGHT AT 516 PM CDT...MOVING
SOUTHEAST AT 25 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3200 9150 3202 9151 3209 9149 3210 9151
      3216 9146 3198 9117 3194 9119 3192 9118
      3186 9127 3182 9125 3177 9128 3180 9127
      3186 9130 3185 9134 3182 9136 3196 9153
TIME...MOT...LOC 2216Z 310DEG 20KT 3203 9145

BK
Special weather statement, Aug 10, 5:46 PM CDT, 39 minutes before
MSZ048-053-054-102315-
HINDS MS-COPIAH MS-CLAIBORNE MS-
546 PM CDT FRI AUG 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT FRI AUG 10 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER REGANTON AT 547 PM CDT...MOVING SOUTHEAST AT 25 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN CLAIBORNE...NORTHWESTERN COPIAH AND
SOUTHWESTERN HINDS COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3213 9090 3212 9089 3213 9087 3212 9085
      3216 9085 3216 9082 3214 9083 3215 9077
      3218 9079 3219 9075 3223 9073 3200 9055
      3191 9077
TIME...MOT...LOC 2247Z 330DEG 23KT 3211 9077

BK
Special weather statement, Aug 10, 5:55 PM CDT, 30 minutes before
MSZ050-102325-
SCOTT MS-
555 PM CDT FRI AUG 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT FRI AUG 10 2012

...STRONG STORM DRIFTING SOUTHEAST NORTH OF FOREST...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WIND GUSTS WAS LOCATED OVER HARPERVILLE AT 555 PM
CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN SCOTT COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3230 8938 3247 8964 3258 8956 3258 8942
      3253 8932 3238 8932
TIME...MOT...LOC 2255Z 303DEG 9KT 3250 8949

BYB
Special weather statement, Aug 10, 6:10 PM CDT, 15 minutes before
MSZ055-056-065-102340-
SMITH MS-SIMPSON MS-COVINGTON MS-
610 PM CDT FRI AUG 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CDT FRI AUG 10 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER MOUNT OLIVE AT 610 PM CDT...MOVING EAST AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHERN COVINGTON...SOUTHEASTERN SIMPSON AND SOUTH CENTRAL
SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3169 8975 3171 8976 3187 8973 3185 8938
      3180 8939 3179 8940 3174 8940 3163 8942
TIME...MOT...LOC 2310Z 278DEG 11KT 3177 8964

BK
Local storm report, Aug 10, 6:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     3 SSE STANTON           31.58N 91.23W
08/10/2012                   ADAMS              MS   LAW ENFORCEMENT

            TREES DOWNED ALONG STATE PARK ROAD...ONE TREE BLOCKING
            THE ROAD

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:00 PM CDTSpecial Weather StatementJANWarren30 min
Aug 9, 7:29 PM CDTSpecial Weather StatementJANWarren31 min
Aug 9, 8:01 PM CDTSpecial Weather StatementJANIssaquena29 min
Aug 9, 8:10 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren23 min
Aug 9, 8:54 PM CDTSpecial Weather StatementJANWarren31 min
Aug 10, 3:23 AM CDTSpecial Weather StatementJANWarren47 min
Aug 10, 7:54 AM CDTSpecial Weather StatementJANLincoln46 min
Aug 10, 10:15 AM CDTSpecial Weather StatementJANAdams45 min
Aug 10, 2:19 PM CDTSpecial Weather StatementJANClay46 min
Aug 10, 2:38 PM CDTSpecial Weather StatementJANGrenada42 min
Aug 10, 2:47 PM CDTSevere Thunderstorm WarningJANClay43 min
Aug 10, 3:33 PM CDTSpecial Weather StatementJANClay32 min
Aug 10, 4:08 PM CDTSpecial Weather StatementJANFranklin32 min
Aug 10, 4:20 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson55 min
Aug 10, 4:24 PM CDTSpecial Weather StatementJANWarren31 min
Aug 10, 4:43 PM CDTSevere Thunderstorm WarningJANAdams, Franklin32 min
Aug 10, 4:45 PM CDTSpecial Weather StatementJANLauderdale30 min
Aug 10, 4:49 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren56 min
Aug 10, 5:10 PM CDTSevere Thunderstorm WarningJANAdams, Franklin65 min
Aug 10, 5:13 PM CDTSpecial Weather StatementJANJefferson Davis32 min
Aug 10, 5:30 PM CDTFlash Flood WarningJANAdams, Franklin2 hr
Aug 10, 5:42 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson63 min
Aug 10, 5:46 PM CDTSpecial Weather StatementJANClaiborne29 min
Aug 10, 5:55 PM CDTSpecial Weather StatementJANScott30 min
Aug 10, 6:00 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren45 min
Aug 10, 6:04 PM CDTSevere Thunderstorm WarningJANAdams56 min
Aug 10, 6:10 PM CDTSpecial Weather StatementJANCovington30 min
Aug 10, 6:22 PM CDTFlash Flood WarningJANAdams, Jefferson79 min
Aug 10, 6:41 PM CDTSpecial Weather StatementJANWinston29 min
Aug 10, 6:57 PM CDTSpecial Weather StatementJANLauderdale28 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.